ResearcherID.com
ResearcherID Thomson Reuters  

Caracciolo, Sergio
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-1928-2009
URL: http://www.researcherid.com/rid/B-1928-2009
ORCID: http://orcid.org/0000-0003-3028-2988
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Physics
Role:
Joint Affiliation:
Sub-org/Dept: Sezione di Milano
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  15  Go Next Page Last Page
  Sort by:    Results per page: 
1. Title: Critical behaviour of spanning forests on random planar graphs
Author(s): Bondesan, R.; Caracciolo, S.; Sportiello, A.
Source: Journal of Physics a-Mathematical and Theoretical Volume: 50 Issue: 7 Pages: 51 Published: 2017
Times Cited: 0
DOI: 10.1088/1751-8121/aa546f
added
10-Mar-17
2. Title: Quadratic Stochastic Euclidean Bipartite Matching Problem
Author(s): Caracciolo, S.; Sicuro, G.
Source: Physical Review Letters Volume: 115 Issue: 23 Pages: 5 Published: 2015
Times Cited: 1
DOI: 10.1103/PhysRevLett.115.230601
added
02-Jan-16
3. Title: Replica symmetry breaking in cold atoms and spin glasses
Author(s): Rotondo, P.; Tesio, E.; Caracciolo, S.
Source: Physical Review B Volume: 91 Issue: 1 Pages: 5 Published: 2015
Times Cited: 3
DOI: 10.1103/PhysRevB.91.014415
added
20-Feb-15
4. Title: Scaling hypothesis for the Euclidean bipartite matching problem. II. Correlation functions
Author(s): Caracciolo, S.; Sicuro, G.
Source: Physical Review E Volume: 91 Issue: 6 Pages: 8 Published: 2015
Times Cited: 2
DOI: 10.1103/PhysRevE.91.062125
added
13-Jul-15
5. Title: Correlation function for the Grid-Poisson Euclidean matching on a line and on a circle
Author(s): Boniolo, E.; Caracciolo, S.; Sportiello, A.
Source: Journal of Statistical Mechanics-Theory and Experiment Published: 2014
Times Cited: 5
DOI: 10.1088/1742-5468/2014/11/P11023
added
03-Jan-15
6. Title: One-dimensional Euclidean matching problem: Exact solutions, correlation functions, and universality
Author(s): Caracciolo, S.; Sicuro, G.
Source: Physical Review E Volume: 90 Issue: 4 Pages: 8 Published: 2014
Times Cited: 4
DOI: 10.1103/PhysRevE.90.042112
added
06-Nov-14
7. Title: Scaling hypothesis for the Euclidean bipartite matching problem
Author(s): Caracciolo, S.; Lucibello, C.; Parisi, G.; et al.
Source: Physical Review E Volume: 90 Issue: 1 Published: 2014
Times Cited: 5
DOI: 10.1103/PhysRevE.90.012118
added
22-Aug-14
8. Title: Algebraic/combinatorial proofs of Cayley-type identities for derivatives of determinants and pfaffians
Author(s): Caracciolo, S.; Sokal, A. D.; Sportiello, A.
Source: Advances in Applied Mathematics Volume: 50 Issue: 4 Pages: 474-594 Published: 2013
Times Cited: 5
DOI: 10.1016/j.aam.2012.12.001
added
09-May-13
9. Title: Growth and form of melanoma cell colonies
Author(s): Baraldi, MM; Alemi, AA; Sethna, JP; et al.
Source: Journal of Statistical Mechanics-Theory and Experiment Published: FEB 2013
Times Cited: 4
DOI: 10.1088/1742-5468/2013/02/P02032
added
04-Jan-14
10. Title: Transfer matrix for Kogut-Susskind fermions in the spin basis
Author(s): Caracciolo, S.; Palumbo, F.
Source: Physical Review D Volume: 87 Issue: 1 Pages: 8 Published: 2013
Times Cited: 0
DOI: 10.1103/PhysRevD.87.014507
added
21-Feb-13
publication(s)  
First Page Previous Page Page   of  15  Go Next Page Last Page
  Sort by:    Results per page: